Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 3,     Fall 2003

 

A NONLOCAL REACTION-DIFFUSION POPULATION MODEL WITH STAGE STRUCTURE
DASHUN XU AND XIAO-QIANG ZHAO

Abstract. A threshold dynamics and global attractivity of positive steady state are established in terms of principal eigenvalues for a nonlocal reaction-diffusion population model with stage structure, and the effects of spatial dispersal and maturation period on the evolutionary behavior are also discussed in two specific cases.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)